# SDR ASAA2023100345428

- Difficulty date: October 3, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 55,000 hours, 16,697 cycles
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURN THROUGH HOLE ON THE #2 ENG HPT NOZZLE OUTER PLATFORM LEADING EDGE APROX 7 O'CLOCK POSITION A.L.F. GROUNDED - YES. ON DEFERRAL.
